MAUDE Adverse Event Report: Stryker-Endoscopy Lakeland 5300; laparoscope, general & plastic surgery, reprocessed

Stryker-Endoscopy Lakeland 5300; laparoscope, general & plastic surgery, reprocessed
Model Number 2B5LT
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trocar broke on the sterile field.Multiple attempts were made to obtain additional information.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
The device was not returned to stryker sustainability solutions for evaluation.As the device was not returned for evaluation, inspection was unable to be performed.The complaint device was not returned for evaluation, therefore, the reported event was not confirmed.A review of the dhr could not be performed as the lot number was not reported.Stryker procedure(s) support(s) that the device was unlikely to have been released from stryker with the reported failure mode.Therefore, the most likely root causes are: - excessive force applied.- contact with hard object or other improper handling.- insufficient structural integrity.- shipping/handling damage or extreme conditions.The instructions for use (ifu) state: - damage to the instrument can lead to patient injuries.Always inspect instrument carefully for overall integrity before use.- do not use excessive force.- careful handling of instruments is necessary to avoid damage or breakage.- inspect the instruments for any damage.Do not use the instrument if any damage is noted.Return the instrument and packaging to stryker sustainability solutions if it is not in acceptable condition for surgery.- a comprehensive understanding of the principles and techniques involved in laser, electrosurgical, and ultrasonic procedures is essential to avoid shock and burn hazards to both patient and medical personnel and damage to the device or other medical instruments.The reported event will continue to be monitored through post-market surveillance.Should the complaint device be returned, the investigation will be reopened.

Brand Name
NA
Common Device Name
laparoscope, general & plastic surgery, reprocessed
Manufacturer (Section D)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer (Section G)
Stryker-Endoscopy Lakeland 5300
5300 region ct
lakeland FL 33815
Manufacturer Contact
arsalan rizvi
1810 w. drake drive
tempe, AZ 85283
+1(888)888-3433
MDR Report Key50015592
Report Number0001056128-2026-00055
Device Sequence Number15818584
Product Code NLM
UDI-Device Identifier00885825017248
UDI-Public00885825017248
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K201511
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2B5LT
Device Catalogue Number2B5LT
Device Lot Numberunknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 02/18/2026
Supplement Date Received by Manufacturer02/18/2026
Initial Report FDA Received Date07/27/2026
Supplement Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown